# SDR F3LA200000253

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N361PR
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 25,700 hours, 10,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-7 CHECK, INSPECTION REPORTED AFT SECTION OF EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND TESTED SYSTEM PER MM 33-66-00.
